# SDR REXA2022080801792

- Difficulty date: July 24, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR,AFT WEB FOUND TO BE CORRODED.	REMOVED AND REPLACED, PAX DOOR AFT WEB , IAW CRJ700 SRM #51-40-11-001-001-A01, #51-42-13-001-001-A01,AND #51-42-06-001-001-A01, #51-42-21-001-001-A01.
